Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    A question for WebMD
    avatar
    debs_bears posted:
    What is going on in our posts with all the .<br /><br /><br />? Everyone has them in their posts where are they coming from? What is causing them it is very distracting.
    It is my prayer that you have a Blessed Day in all that you do. ~~~Debbie~~~
    Reply
     
    avatar
    debs_bears responded:
    what about <br /><br /> what is going on?
    It is my prayer that you have a Blessed Day in all that you do. ~~~Debbie~~~
     
    avatar
    debs_bears replied to debs_bears's response:
    that isn't what I typed. I typed all the things in side wards v's with /'s
    It is my prayer that you have a Blessed Day in all that you do. ~~~Debbie~~~
     
    avatar
    bj1208 replied to debs_bears's response:
    Hey Deb


    I see the same thing too. I thought maybe when I do my posts its mainly from my cell phone. I have the Nokia Lumia 1520 which operates on Windows 8 system. Bit I've had this phone for a couple months now. And lately I've noticed those weird things are showing up on other peoples posts too. So not sure what they are!
    ~~ Click on my name or picture and read my story ~~
    ~~ Joy ~~
     
    avatar
    bj1208 replied to bj1208's response:
    WEBMD -


    these weird signs that are appearing on everyone's posts seems to be pinpointed where paragraphs are. Is that correct?


    Joy
    ~~ Click on my name or picture and read my story ~~
    ~~ Joy ~~
     
    avatar
    debs_bears replied to bj1208's response:
    It is strange that you could do it actually as it is written - I tried doing that and it came out with & br, gt, lt. Something is really weird.
    It is my prayer that you have a Blessed Day in all that you do. ~~~Debbie~~~
     
    avatar
    atti_editor responded:
    Hi All,

    Thank you for your patience as we worked to fix the formatting errors that you were seeing. Everything should be back to normal now. If you are still seeing weird characters or run into anything out of the ordinary, please don't hesitate to use the "report" button so that we are alerted to it. Hope you all are having a good Monday
     
    avatar
    debs_bears replied to atti_editor's response:
    Thank you so much for letting us know it's been worked on. I never thought to hit the report button thanks for the heads up on that.
    It is my prayer that you have a Blessed Day in all that you do. ~~~Debbie~~~
     
    avatar
    atti_editor replied to debs_bears's response:
    Any time! The report button is a great way to alert us to any problems that you are seeing in the Community (whether it is some sort of formatting error as you were seeing or if there is something you would like a moderator to address in your Community -- e.g. a post that goes against Community rules). We are in the Communities regularly removing spam, providing information to questions, etc, but reporting something will help it to be seen more quickly. You can also email us at: CommunityManagement@webmd.net

    Best wishes,
    Atti


    Helpful Tips

    Making the Most of Your Doctor Visit #2Expert
    Here are the rest of the suggestions (had to break into to two parts due to the character limits) 5. Make sure that all records ... More
    Was this Helpful?
    39 of 54 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Spine Center